X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (43) 43
integers (20) 20
polynomials (12) 12
mathematical functions (11) 11
euler sums (10) 10
multiple zeta value (10) 10
multiple zeta values (9) 9
number theory (9) 9
hurwitz zeta function (8) 8
sum formula (8) 8
coefficients (5) 5
harmonic series (5) 5
mathematical cusps (5) 5
mathematics, applied (5) 5
numbers (5) 5
vector spaces (5) 5
mathematical theorems (4) 4
primary (4) 4
secondary (4) 4
sine function (4) 4
algebra (3) 3
algebraic conjugates (3) 3
analytic functions (3) 3
combinatorics (3) 3
drinfeld integral (3) 3
euler decomposition theorem (3) 3
general (3) 3
maass space (3) 3
mathematical rings (3) 3
mathematics - number theory (3) 3
multiple zeta-star value (3) 3
series convergence (3) 3
weighted sum formula (3) 3
11m06 (2) 2
11m35 (2) 2
33e99 (2) 2
40b05 (2) 2
absolute convergence (2) 2
algebra and number theory (2) 2
arithmetic (2) 2
bernoulli polynomial (2) 2
bernoulli polynomials (2) 2
combinatorial analysis (2) 2
counting (2) 2
decomposition (2) 2
differential geometry (2) 2
duality theorem (2) 2
generating function (2) 2
geometry (2) 2
kronecker limit formula (2) 2
mathematical constants (2) 2
mathematical inequalities (2) 2
mathematical vectors (2) 2
mathematics, general (2) 2
modified bell polynomial (2) 2
pascal (2) 2
permutations (2) 2
real numbers (2) 2
restricted sum formula (2) 2
riemann zeta function (2) 2
series de eisenstein (2) 2
shuffle product (2) 2
sums (2) 2
theorems (2) 2
topology (2) 2
triple euler sums (2) 2
weight (2) 2
11b68 (1) 1
11e45 (1) 1
11m41 (1) 1
11m99 (1) 1
33b15 (1) 1
40a25 (1) 1
abstract (1) 1
abstract algebra (1) 1
abstract algebra, group theory, sylow's theorems, ring theory, field theory (1) 1
algebra, abstract (1) 1
analysis (1) 1
applied mathematics (1) 1
bernoulli identities (1) 1
cayley algebras (1) 1
cayley numbers (1) 1
cayley-hamilton theorem (1) 1
coeficientes (1) 1
cohomology operations (1) 1
college mathematics (1) 1
computer science (1) 1
congruences and residues (1) 1
congruencia (1) 1
cots (1) 1
cusp forms (1) 1
decreasing functions (1) 1
digamma function (1) 1
dimension (1) 1
dirichlet (1) 1
dirichlet characters (1) 1
discriminants (1) 1
drinfel'd integrals (1) 1
drinfeld integrals (1) 1
duality theorems (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2010, ISBN 9789814271882, xii, 359
Book
1984, ISBN 9780821823057, Volume no. 304., vi, 184
Book
International Journal of Number Theory, ISSN 1793-0421, 11/2018, Volume 14, Issue 10, pp. 2617 - 2630
For positive integers m , n , k with m ≥ 2 and ⌈ n / 2 ⌉ ≤ k ≤ n , let E { m } ( m , n , k ) be the sum of multiple zeta values of depth k and weight m n with... 
modified Bell polynomial | generating function | stuffle relation | Multiple zeta value | MATHEMATICS | SERIES | stale relation
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 10/2017, Volume 13, Issue 9, pp. 2253 - 2264
For a real number β ≠ 0 and positive integers m and n with m ≥ 2 , we evaluate the sum of multiple zeta values ∑ k = 1 n ∑ | α | = n β α 1 β α 2 ⋯ β α k ζ ( m... 
MATHEMATICS | multiple zeta-star value | digamma function | Multiple zeta value | gamma function
Journal Article
Functiones et Approximatio, Commentarii Mathematici, ISSN 0208-6573, 2012, Volume 46, Issue 1, pp. 63 - 77
For positive integers \alpha_{1}, \alpha_{2}, \ldots, \alpha_{r} with \alpha_{r} \geq 2, the multiple zeta value or r-fold Euler sum is defined by... 
Euler sums | Stuffle formulae | Multiple zeta value | Hurwitz zeta function | 33E99 | 11M99 | stuffle formulae | 40B05 | multiple zeta value | 40A25
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 02/2016, Volume 12, Issue 1, pp. 15 - 25
In this paper, we extend the Euler decomposition theorem to a much more general form of the decomposition of the product of n multiple zeta values of height... 
Multiple zeta value | Euler decomposition theorem | MATHEMATICS | SUM FORMULA
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 08/2013, Volume 9, Issue 5, pp. 1185 - 1198
In this paper, we compute shuffle relations from multiple zeta values of the form ζ({1}m-1, n+1) or sums of multiple zeta values of fixed weight and depth.... 
weighted sum formula | shuffle relation | sum formula | Multiple zeta value | MATHEMATICS | HARMONIC SERIES
Journal Article
Journal of Number Theory, ISSN 0022-314X, 05/2015, Volume 150, pp. 1 - 20
The classical Euler decomposition theorem expresses a product of two Riemann zeta values in terms of double Euler sums. Also, the sum formula expresses a... 
Multiple zeta value | Euler decomposition theorem | MATHEMATICS
Journal Article
Journal of number theory, ISSN 0022-314X, 2009, Volume 129, Issue 4, pp. 908 - 921
For positive integers α 1 , α 2 , … , α r with α r ⩾ 2 , the multiple zeta value or r-fold Euler sum is defined as ζ ( α ) : = ζ ( α 1 , α 2 , … , α r ) = ∑ 1... 
Drinfeld integral | Multiple zeta value | Sum formula | MATHEMATICS | HARMONIC SERIES | EULER SUMS | EXPLICIT EVALUATION
Journal Article
10/2018
In this paper, we investigate the Euler sums $$ G_{n+2}(p,q)=\sum_{1\leq k_1 Mathematics - Number Theory
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 03/1996, Volume 348, Issue 3, pp. 1117 - 1136
Generalized Bernoulli polynomials were introduced by Shintani in 1976 in order to express the special values at non-positive integers of Dedekind zeta... 
Integers | Numbers | Series convergence | Analytic functions | Real numbers | Paper | Polynomials | Mathematical functions | Coefficients | Vertices | MATHEMATICS
Journal Article
Computational & Applied Mathematics, ISSN 1807-0302, 2010, Volume 29, Issue 3, pp. 375 - 391
In this paper, we produce shuffle relations from multiple zeta values of the form ζ ({ 1 }m-1, n+1). Here { 1 }k is k repetitions of 1, and for a string of... 
MATHEMATICS, APPLIED
Journal Article
by Eie, MK and Liaw, WC and Ong, YL
The Rocky Mountain journal of mathematics, ISSN 0035-7596, 04/2020, Volume 50, Issue 2, pp. 551 - 558
We evaluate the multiple zeta value zeta(1, {2}(n+1)) or its dual zeta({2}(n),( )3). When n is even, along with stuffle relations already available, it is... 
modified Bell polynomial | MATHEMATICS | multiple zeta-star value | multiple zeta value | Bernoulli polynomial
Journal Article
07/2016
In this paper, we introduce the method of adding additional factors and a parameter to multiple zeta values and prove some generalizations of the duality... 
Mathematics - Number Theory
Journal Article
Journal of Number Theory, ISSN 0022-314X, 09/2016, Volume 166, pp. 452 - 472
Multiple zeta values or r-ford Euler sums are defined by where α , α , . . ., α are positive integers and α ≥2 for the sake of convergence. Let |α|=α +α +⋯+α... 
Secondary | Restricted sum formula | Duality theorem | Multiple zeta value | Primary | Sum formula
Journal Article
Journal of Number Theory, ISSN 0022-314X, 07/2018, Volume 188, pp. 247 - 262
In this paper, we are going to evaluate a family {Ep(2m,n,k)|p∈Z} of sums of multiple zeta values with even arguments and polynomial weights defined... 
Multiple zeta values | Weighted sum formula | Multiple zeta-star value | MATHEMATICS
Journal Article
Journal of Number Theory, ISSN 0022-314X, 2006, Volume 117, Issue 1, pp. 31 - 52
In this paper, we consider two types of extended Euler sums: E p , q ( k ) = ∑ n = 1 ∞ 1 n q ∑ r = 1 kn 1 r p , T p , q ( k ) = ∑ n = 1 ∞ 1 n q ∑ r = 1 ⌊ n / k... 
Zeta function | Euler sum | Bernoulli polynomial | POLYNOMIALS | MATHEMATICS | zeta function | INTEGRAL-REPRESENTATIONS | Computer science
Journal Article
Rocky Mountain Journal of Mathematics, ISSN 0035-7596, 2017, Volume 47, Issue 7, pp. 2107 - 2131
In this paper, we build some variations of multiple zeta values and investigate their relations. Among other things, we prove that Sigma(|alpha| = m+r 1 <= k1... 
Restricted sum formula | Duality theorem | Multiple zeta value | Sum formula | MATHEMATICS | restricted sum formula | sum formula | duality theorem
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 06/2008, Volume 4, Issue 3, pp. 437 - 451
The triple Euler sum defined by \[ \begin{array}{rcl} \zeta(p, q, r) & = & \sum\limits_{\ell=3}^{\infty} \frac{1}{\ell^{p}} \sum\limits_{k=2}^{\ell-1}... 
MATHEMATICS | triple Euler sums | Hurwitz zeta function
Journal Article
Journal of Number Theory, ISSN 0022-314X, 08/2017, Volume 177, pp. 479 - 496
For k≤n, let E(m,n,k) be the sum of all multiple zeta values of depth k and weight mn with arguments multiples of m≥2. More precisely,... 
Multiple zeta values | Multiple zeta-star values | MATHEMATICS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.